PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 157 | 1 | 79-84
Tytuł artykułu

A factorization theorem for the transfinite kernel dimension of metrizable spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a factorization theorem for transfinite kernel dimension in the class of metrizable spaces. Our result in conjunction with Pasynkov's technique implies the existence of a universal element in the class of metrizable spaces of given weight and transfinite kernel dimension, a result known from the work of Luxemburg and Olszewski.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
157
Numer
1
Strony
79-84
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-08-14
poprawiono
1997-12-15
Twórcy
  • Department of Mathematics, University of the Aegean, Karlovassi 83200, Samos, Greece, mcha@aegean.gr
Bibliografia
  • [1] M. G. Charalambous, Further theory and applications of covering dimension of uniform spaces, Czechoslovak Math. J. 41 (1991), 378-394.
  • [2] R. Engelking, Theory of Dimensions, Finite and Infinite, Sigma Ser. Pure Math. 10, Heldermann, Lemgo, 1995.
  • [3] D. W. Henderson, D-dimension, I. A new transfinite dimension, Pacific J. Math. 26 (1968), 91-107.
  • [4] L. Luxemburg, On universal infinite-dimensional spaces, Fund. Math. 122 (1984), 129-144.
  • [5] W. Olszewski, On D-dimension of metrizable spaces, ibid. 140 (1991), 35-48.
  • [6] B. A. Pasynkov, On universal bicompacta of a given weight and dimension, Soviet Math. Dokl. 5 (1964), 245-246.
  • [7] B. A. Pasynkov, A factorization theorem for non-closed sets, ibid. 13 (1972), 292-295.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv157i1p79bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.